# SDR 96ZZZX1564

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 411100720
- Condition: Blade Rub
- Location: Gas Prod
- Part time: 813 hours
- Component: Learsiegler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE GP BLADE TIP RUB.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
